# SDR CALA2022092602509

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777
- Aircraft serial: 26939
- Aircraft time: 99,491 hours, 13,423 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: R Wing Le Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611CB FOIL TAPE MISSING AND DELAMINATED IN VARIOUS LOCATIONS. DAMAGE WITHIN LIMITS AS PER SRM-51-70-14-1A PARA 6. PERFORMED PERMANENT REPAIR AS PER SRM-51-70-14-2R-3 PARA 6 A- J COMPLIED WITH INSPECTION REQUIREMENTS FOR PERMANENT REPAIR AS PER SRM-51-70-14-2R-3 PARA 6 A- J
